Reflection and transmission of waves at an elastic interface of two half spaces subject to pure shear

Hussain, Wasiq (2007) Reflection and transmission of waves at an elastic interface of two half spaces subject to pure shear. Albanian J. Math., 1 (2). pp. 87-98. ISSN 1930-1235

[img]
Preview
Text
007.pdf

Download (291kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 13:33
Last Modified: 06 Dec 2017 13:33
URI: http://kerkoje.com/id/eprint/134

Actions (login required)

View Item View Item